What do you do when out of only a small handful of antibiotics used to treat your disease, only ONE truly works but has horrible side effects and the rest produce horrible side effects as well but don't work at all?. What do you do when you have run completely out of options (other than buying a bottle of "snake oil" online and "hoping for the best")?.
I have prostatitis and the ONLY antibiotic that has EVER worked for me in the past has been Levaquin. There is really nothing else I can take if I want to get over this and yet the Levaquin itself (which I've taken only once before) has caused me to have terrible diarrhea, gas, cramps, stomach chills, dizziness and lightheadedness. Sometimes I even feel like I'm not going to make it out of this alive and yet I've had prostatitis several times before, it is a miserable and long-term condition and if I stop taking the Levaquin now, I could end up with a case of antibiotic resistance and my prostatitis will become worse than ever and may NEVER be treatable. I'm taking an Acidopholis supplement which has 4 different types of intestinal bacteria but nothing seems to be working so far. I'm just miserable.
Has anyone else here ever found themselves in this type of catch-22 position?. It's almost like having cancer...either the cancer kills you or the chemo/radiation does. Either way I suppose your just as dead :( .
I'm begging for help here (and yes, I know quinolones can be dangerous but I've taken them before and right now, I just don't see any other choices)...
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?